# SDR UALA2009121403847

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,310 hours, 9,882 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED LIGHT PLATE FOUND ON FLOOR NEAR DOOR 1L. APPROX 4" LONG BY 1" WIDE.   THIS IS 1 OF THE 2 SEAT MOUNTED EMERGENCY LIGHTS FOR SEAT 1H.  WILL NEED NEW LT STRIP.  REPLACED EMERGENCY LIGHT LAMP.  OPS CKS OK.
